Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 262–265 (Mi dan29288)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Density conditions on the initial manifold for the abstract Cauchy problem

Yu. I. Lyubich

Kharkov State University

Full text: PDF file (401 kB)

Bibliographic databases:
Presented: . . 
Received: 20.11.1963

Citation: Yu. I. Lyubich, “Density conditions on the initial manifold for the abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 262–265

Citation in format AMSBIB
\Bibitem{Lyu64}
\by Yu.~I.~Lyubich
\paper Density conditions on the initial manifold for the abstract Cauchy problem
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 262--265
\mathnet{http://mi.mathnet.ru/dan29288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160128}
\zmath{https://zbmath.org/?q=an:0151.20301}


Linking options:
  • http://mi.mathnet.ru/eng/dan29288
  • http://mi.mathnet.ru/eng/dan/v155/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Lyubich, “The classical and local Laplace transformation in an abstract Cauchy problem”, Russian Math. Surveys, 21:3 (1966), 1–52  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021